# SDR IPXA1667661

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T19292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSE RT BS 955 REAR SPAR B/H FITTING AREA 1EA FASTENER HOLE FOUND CRACK AT T-FITTING APPROX .1250" IN LENGTH ON 3 O/C POSITION.  FUSE RT BS 955 REAR SPAR B/H FITTING AREA T-FITTING REPLACED AND INSTALL IAW EO B767-5350-17922-I APP D ORG MAT'L IS 7075-T73 DIE FORING, CRK FOUND AT T-FITTING APPROX .1250" IN LENGTH ON 3 O/C POSITION THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
